Alert archive / Idaho / Flash Flood Warnings in 2013

Flash Flood Warning 26, NWS Pocatello, ID

September 3, 2013Bannock County, Power County, Idaho

NWS Pocatello, ID issued this flash flood warning at Sep 3, 2013, 4:26 PM MDT for Bannock County, Power County, Idaho. It was in force for 4 hr. 35 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 3, 2013, 4:26 PM MDT (22:26 UTC)
Expired
Sep 3, 2013, 8:30 PM MDT
In force
4 hr
Issued by
NWS Pocatello, ID
Area
Storm-based polygon
Flood severity
None

Counties Bannock County, ID, Power County, ID

The radar

The Pocatello radar (KSFX), 37 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 3, 4:27 PM MDTFLASH FLOODPocatello, IDISJ REPORTS NORTH MAIN STREET EXTENSION AND OLD HIGHWAY 30 HAVE BEEN FLOODED.
Sep 3, 4:27 PM MDTFLASH FLOODPocatello, IDCORNER OF SPAULDING AND EL RANCHO IN POCATELLO - LIGHTNING STRUCK A TREE AND IT LOOKS LIKE A RIVER COMING DOWN EL RANCHO HEADED TOWARDS HILINE
Sep 3, 4:27 PM MDTFLASH FLOODPocatello, IDPUBLIC REPORTS WATER FLOWING ACROSS BENTON STREET IN POCATELLO
Sep 3, 4:35 PM MDTFLASH FLOODPocatello, IDPUBLIC REPORTS OF FLOODING CONFIRMED OAK AND PARK
Sep 3, 4:35 PM MDTHEAVY RAIN 01 W Chubbuck, ID1 MILE EAST OF COLE STREET BLOCKED OFF BY POLICE DUE TO STREET FLOODING.
Sep 3, 4:35 PM MDTHEAVY RAIN 0Chubbuck, ID1 INCH IN 1 HOUR
Sep 3, 4:35 PM MDTHEAVY RAIN 0.251 Nnw Chubbuck, ID0.25 INCHES OF RAIN IN LAST 15 MIN
Sep 3, 4:35 PM MDTHEAVY RAIN 0.5Chubbuck, ID
Sep 3, 4:35 PM MDTHEAVY RAIN 0.872 E Pocatello, IDIN ONE HOUR
Sep 3, 4:38 PM MDTFLASH FLOODPocatello, IDISJ REPORTS RAYMOND PARK AREA OF POCATELLO IS EXPERIENCING FLOODING. POSSIBLY 4 FEET OF WATER IN THE PARK. NORTH GRANT AND NORTH LINCOLN AVENUES HAVE ALSO BEEN FLOODED.
Sep 3, 4:41 PM MDTFLASH FLOODPocatello, IDPUBLIC REPORTS OF FLOODING AT HAYDEN STREET AND IN CHUBBUCK BY THE WALGREENS
Sep 3, 4:42 PM MDTFLASH FLOODPocatello, IDISJ REPORTS FLOODING ON HIGHLAND BOULEVARD AND GWEN DRIVE.
Sep 3, 4:47 PM MDTFLASH FLOODPocatello, IDPUBLIC REPORTS WINCO PARKING LOT FLOODED
Sep 3, 4:50 PM MDTFLASH FLOODPocatello, IDNWS DOPPLER RADAR SHOW A MAXIMUM OF 4.1 INCHES OF RAINFALL AN HOUR AND A HALF.
Sep 3, 4:55 PM MDTHEAVY RAIN 0Pocatello, IDINSTANTANEOUS READINGS FROM OUR DOPPLER RADAR SHOW RAINFALL ESTIMATES UP TO 7 INCHES IN THE LAST HOUR IN POCATELLO
Sep 3, 5:02 PM MDTFLASH FLOOD5 S Pocatello Airport, IDSHOSHONE BANNOCK EMERGENCY MANAGER REPORTS FLOODING IN THE ARBON CREEK WITH EVACUATIONS IN THE ARBON VALLEY DUE TO FLASH FLOODING 1/2 MILE BEFORE ROOSTER ROCK.
Sep 3, 5:19 PM MDTFLASH FLOODPocatello, IDTREES DOWN ON THE WEST END OF MAPLEWOOD AVE
Sep 3, 5:22 PM MDTFLASH FLOODPocatello, IDPOCATELLO FIRE DEPT REPORTS 2-3 FEET OF STANDING WATER NEAR COSTCO AT THE NOP OVERPASS
Sep 3, 5:22 PM MDTHEAVY RAIN 01 E Pocatello, IDNWS EMPLOYEE MEASURED .51 INCHES OF RAIN HAD FALLEN IN 14 MINUTES ABOVE ISU.
Sep 3, 5:30 PM MDTFLASH FLOODPocatello, IDMUDSLIDE AT WEST CUSTER STREET AND HIGHLAND BLVD
Sep 3, 5:30 PM MDTFLASH FLOODPocatello, IDPUBLIC PICTURE OF 3 FEET OF WATER IN OAKWOOD TRAILER PARK
Sep 3, 5:34 PM MDTHEAVY RAIN 1.353 W Pocatello, IDSINCE 315PM
Sep 3, 5:35 PM MDTFLASH FLOODPocatello, IDPUBIC REPORTS ROOF CAVED IN BUSINESS NEAR CENTER STREET UNDERPASS.
Sep 3, 5:38 PM MDTFLASH FLOODPocatello, IDWATER OVER YELLOWSTONE STREET IN PICTURE FROM NEAR VICKERS IN POCATELLO
Sep 3, 5:46 PM MDTFLASH FLOODChubbuck, IDPICTURE OF STANDING WATER AT RAMADA INN - 1 TO 2 FEET
Sep 3, 5:48 PM MDTHEAVY RAIN 0.891 Nnw Chubbuck, ID
Sep 3, 5:50 PM MDTFLASH FLOODChubbuck, IDPICTURE SHOW 1 FOOT OF WATER IN LARRY MILLER PARK
Sep 3, 5:50 PM MDTHEAVY RAIN 0Pocatello, IDDOPPLER RADAR ESTIMATES OF UP TO 5 INCHES OF RAIN HAVE FALLEN IN POCATELLO SINCE 330 PM TODAY
Sep 3, 6:10 PM MDTHEAVY RAIN 01 E Pocatello, IDNWS EMPLOYEE MEASURED 1.36 INCHES FOR STORM TOTAL. FROM 504 PM TO 526 PM MEASURE .71 INCHES
Sep 3, 6:13 PM MDTHEAVY RAIN 1.462 Ese Chubbuck, ID
Sep 3, 6:16 PM MDTFLASH FLOOD6 S Pocatello Airport, IDSHOSHONE BANNOCK DEPT OF PUBIC SAFETY AND POWER COUNTY EMERGENCY SERVICES REPORT EXTENSIVE FLOODING IN THE ARBON VALLEY SOUTH OF THE TRUCK STOP TO RATTLESNAKE CREEK. REPORTS OF SEVERAL HOUSES FLOODED WITH SOME EVACUATION AND WATER OVER ROADWAYS.
Sep 3, 6:30 PM MDTFLASH FLOODPocatello, IDPORTNEUF RIVER GAGE IN POCATELLO SHOWS A HEIGHT OF 6 FEET DUE TO TODAY RAINFALL. NORMALLY IT IS FLOWING AT AROUND 2 FEET.
Sep 3, 6:30 PM MDTFLASH FLOODPocatello, IDPICTURE SHOWS FLOODING HIGH COUNTRY ESTATES NEAR PHILBIN ROAD
Sep 3, 7:00 PM MDTFLASH FLOODChubbuck, IDNWS EMPLOYEE REPORTS MEASURED 1.45 INCHES RAINFALL FOR STORM TOTAL. AT LEAST THREE HOMES FLOODED NEAR HAWTHORNE ST.
Sep 3, 7:07 PM MDTFLASH FLOOD1 N Chubbuck, IDSTREET AT COLE AND GALENA, NORTH OF CHUBBUCK ROAD IS FLOODED. ESTIMATE 1 FOOT OF STANDING WATER ON ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 23 storm reports to this flash flood warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 10.4 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2013-09-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 55 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2013-09-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
55 J/kg
Mixed-layer CIN
-232 J/kg
Mixed-layer LCL
1525 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

991 
WGUS55 KPIH 032226
FFWPIH
IDC005-077-040230-
/O.NEW.KPIH.FF.W.0026.130903T2226Z-130904T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
426 PM MDT TUE SEP 3 2013

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WEST CENTRAL BANNOCK COUNTY IN SOUTHEAST IDAHO...
  THIS INCLUDES THE CITIES OF...POCATELLO...CHUBBUCK...
  EAST CENTRAL POWER COUNTY IN SOUTHEAST IDAHO...

* UNTIL 830 PM MDT

* AT 422 PM MDT...THE PUBLIC REPORTED FLASH FLOODING FROM A   
THUNDERSTORM NEAR GOULD OVER PASS AND CENTER STREET UNDER PASS. 

* LOCATIONS THAT COULD BE AFFECTED INCLUDE...
   FORT HALL BANNOCK CREEK LODGE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...


EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.

&&

LAT...LON 4283 11277 4298 11241 4282 11233 4266 11245
      4259 11274

$$

RS
2 follow-up statements
062 
WGUS75 KPIH 032323
FFSPIH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
523 PM MDT TUE SEP 3 2013

IDC005-077-040230-
/O.CON.KPIH.FF.W.0026.000000T0000Z-130904T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POWER ID-BANNOCK ID-
523 PM MDT TUE SEP 3 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM MDT FOR WEST
CENTRAL BANNOCK AND EAST CENTRAL POWER COUNTIES...

AT 518 PM MDT...THE PUBLIC REPORTED FLASH FLOODING IN THE ARBON 
CREEK AREA NEAR ROOSTER ROCK. THUNDERSTORMS WITH HEAVY RAIN CONTINUE 
REDEVELOP IN THE AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORT HALL
BANNOCK CREEK LODGE...POCATELLO AND CHUBBUCK

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS IN THE AREA SHOULD MOVE TO HIGHER GROUND. 



&&

LAT...LON 4283 11277 4298 11241 4282 11233 4266 11245
      4259 11274

$$

RS
354 
WGUS75 KPIH 040225
FFSPIH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
825 PM MDT TUE SEP 3 2013

IDC005-077-040232-
/O.EXP.KPIH.FF.W.0026.000000T0000Z-130904T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POWER ID-BANNOCK ID-
825 PM MDT TUE SEP 3 2013

...THE FLASH FLOOD WARNING WILL EXPIRE AT 830 PM MDT FOR WEST CENTRAL
BANNOCK AND EAST CENTRAL POWER COUNTIES...

UNTIL 9 PM MDT A FEW LIGHT RAIN SHOWERS WILL MOVE UP FROM THE SOUTH. 
THE HEAVIER RAIN HAS ENDED. PONDING OF WATER ON ROAD WAYS AND FIELDS 
MAY BE SLOW TO DRAIN. MOTORISTS SHOULD USE CAUTION.

LAT...LON 4283 11277 4298 11241 4282 11233 4266 11245
      4259 11274

$$

RS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this flash flood warning went out at Sep 3, 1:07 PM MDT, 3 hours 19 minutes earlier.

Area forecast discussion, Sep 3, 1:07 PM MDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
107 PM MDT TUE SEP 3 2013

.DISCUSSION...THE DEEP UPPER LOW OFF THE PAC NW COAST NEAR 130W
CONTINUES TO DRIVE THE SOUTHERLY TRANSPORT OF SUBTROPICAL MOISTURE
INTO ID...WITH LITTLE CHANGE THRUOUGH THURSDAY. SHOWERS AND
THUNDERSTORMS WILL BECOME MORE WIDESPREAD THIS AFTERNOON OVER THE
WESTERN HALF OF THE FCST AREA AND GRADUALLY SPREAT EASTWARD BY
THIS EVENING. PRECIP AMOUNTS WILL BE AMPLE AGAIN...ESPECIALLY OVER
THE CENTRAL MTNS AND SOUTHERN HIGHLANDS...AS PW VALUES ARE STILL
RUNNING ABOVE 1 INCH. ACTIVITY WILL DIMINISH LATE TONIGHT... BUT
REDEVELOP ON WED. BY THU...THE UPPER LOW MOVES INTO WESTERN OR.
THIS WILL BEGIN TO PUSH THE SUBTROPICAL MOISTURE TO THE NORTH AND
EAST...AND BY FRIDAY MOST OF THE ACTIVITY WILL BE EAST AND NORTH
OF THE FCST AREA. ONLY EXPECTING A FEW MTN TSTMS ON FRI AND SAT AS
THE UPPER LOW MOVES TO THE ID PANHANDLE. SUNDAY AND BEYOND LOOKS
DRY AS THE UPPER LOW MOVES AWAY AND BROAD UPPER RIDGING TAKES
OVER. HEDGES

&&

.AVIATION...MONSOON MOISTURE WILL CONTINUE OVER EASTERN IDAHO.
MVFR/IFR CONDITIONS ARE POSSIBLE DURING PERIODS OF HEAVIER RAINFALL
AND THUNDERSTORM ACTIVITY. ALL SITES HAVE -SHRA VCTS THROUGH THIS
EVENING ALTHOUGH KSUN WILL LIKELY SEE THE MOST WIDESPREAD ACTIVITY.
VCSH/VCTS IS EXPECTED TO BE CARRIED INTO TOMORROW AT THE VERY LEAST
IN THE FORECAST...WITH KSUN AGAIN LIKELY TO SEE MORE WIDESPREAD
ACTIVITY. A FEW STORMS MAY ALSO PRODUCE WINDS OVER 35KTS.  KEYES

&&

.FIRE WEATHER...A VERY MOIST AIRMASS REMAINS OVER EASTERN IDAHO
THROUGH AT LEAST THURSDAY. THIS MEANS SHOWERS AND THUNDERSTORMS WILL
CONTINUE WITH HEAVY RAINFALL UNTIL FRIDAY IT APPEARS AT THIS POINT.
THE MODELS ARE PUSHING THE LOW INLAND AND ACROSS THE NORTHERN STATES
INTO THE WEEKEND. A FRONT WILL MOVE INTO WESTERN AREAS ON FRIDAY AND
EVENTUALLY SHIFT EASTWARD BY SATURDAY. AHEAD OF THE FRONT...SHOWERS
AND STORMS WILL CONTINUE WITH A DRY/COOL AIRMASS COMING IN BEHIND
IT. RIGHT NOW... EVERYONE EXCEPT FOR THE MOUNTAINS ALONG THE WYOMING
BORDER SHOULD DRY OUT OVER THE WEEKEND. WINDS WILL BE STRONGEST ON
FRIDAY AND SATURDAY...BUT WE ARE NOT LOOKING AT CRITICAL CONDITIONS
AS THE HUMIDITY WILL STILL BE UP BEHIND THE FRONT.  KEYES

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 10 PM MDT THIS EVENING
IDZ018-022-031-032.

&&
Hazardous weather outlook, Sep 3, 4:54 AM MDT, 11 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
454 AM MDT TUE SEP 3 2013

IDZ017>025-031-032-041100-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
454 AM MDT TUE SEP 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

HEAVY RAINFALL IS POSSIBLE TODAY OVER THE SOUTHERN HIGHLANDS AND
CENTRAL MOUNTAINS PROMPTING A FLASH FLOOD WATCH PARTICULARLY OVER
BURN SCARS. NUMEROUS RAIN SHOWERS AND ISOLATED THUNDERSTORMS WILL
MOVE OVER THE SOUTHERN HIGHLANDS AND THE CENTRAL MOUNTAINS THIS
MORNING AND CONTINUE OFF AND ON THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ADDITIONAL RAINFALL IS EXPECTED WEDNESDAY THROUGH FRIDAY. ANOTHER
FLASH FLOOD WATCH MAY BE NEEDED PARTICULARLY ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

In the hours before

Local storm report, Sep 3, 3:46 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
346 PM MDT TUE SEP 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HEAVY RAIN       POCATELLO               42.88N 112.47W
09/03/2013  E3.00 INCH       BANNOCK            ID   PUBLIC

            REPORTS OF WATER POOLING IN FRED MEYER PARKING LOT UP TO
            3 INCHES.

&&

PANGEL
Local storm report, Sep 3, 4:21 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
421 PM MDT TUE SEP 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     FLASH FLOOD      POCATELLO               42.88N 112.47W
09/03/2013                   BANNOCK            ID   BROADCAST MEDIA

            RECEIVED REPORT OF FLOODING ALONG THE GOULD STREET
            OVERPASS. POSSIBLE ROAD CLOSURE.

&&

VALLE

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 6:21 PM MDTSpecial Weather StatementPIHCassia54 min
Sep 2, 6:45 PM MDTFlash Flood WarningPIHCassia3 hr
Sep 2, 7:09 PM MDTSpecial Weather StatementPIHCassia66 min
Sep 2, 7:25 PM MDTFlash Flood WarningPIHCassia3 hr
Sep 2, 8:17 PM MDTSpecial Weather StatementPIHOneida58 min
Sep 2, 8:37 PM MDTSpecial Weather StatementPIHCassia53 min
Sep 2, 9:34 PM MDTFlash Flood WarningPIHCassia56 min
Sep 2, 10:15 PM MDTSpecial Weather StatementPIHBlaine, Lincoln60 min
Sep 2, 10:27 PM MDTFlash Flood WarningPIHBlaine3 hr
Sep 3, 1:56 PM MDTFlash Flood WarningPIHBlaine, Custer4 hr
Sep 3, 2:01 PM MDTFlash Flood WarningPIHCassia5 hr
Sep 3, 3:55 PM MDTAreal Flood AdvisoryPIHBannock, Power3 hr
Sep 3, 4:19 PM MDTFlash Flood WarningPIHCassia, Power4 hr
Sep 3, 4:51 PM MDTFlash Flood WarningPIHBannock, Bingham, Caribou4 hr
Sep 3, 5:33 PM MDTSpecial Weather StatementPIHBonneville72 min
Sep 3, 5:50 PM MDTSpecial Weather StatementPIHCaribou55 min
Sep 3, 5:57 PM MDTSpecial Weather StatementPIHBingham48 min

Nearby

Flash Flood Warnings in Idaho, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.